MathSciNet Relay Station
MathSciNet bibliographic data
MR1116160 (92h:33042) 33D80 (17B37)
Manocha, H. L. On models of irreducible $q$-representations of ${\rm sl}(2,{\bf C})$. Appl. Anal. 37 (1990), no. 1-4, 19–47.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement